Reversible part of quantum dynamical systems: A review
Confluentes Mathematici, Tome 10 (2018) no. 2, pp. 51-74.

In this work a quantum dynamical system (𝔐,Φ,ϕ) is constituted by a von Neumann algebra 𝔐, a unital Schwartz map Φ:𝔐𝔐 and a Φ-invariant normal faithful state ϕ on 𝔐. We will prove that the ergodic properties of a quantum dynamical system are determined by its reversible part (𝔇 ,Φ ,ϕ ); i.e. by a von Neumann sub-algebra 𝔇 of 𝔐, with an automorphism Φ and a normal state ϕ , as the restrictions on 𝔇 . Moreover, if 𝔇 is a trivial algebra, then the quantum dynamical system is ergodic. Furthermore, we will show some properties of reversible part of the quantum dynamical system, finally we will study its relations with the canonical decomposition of Nagy-Fojas of linear contraction related to a quantum dynamical system.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/cml.50
Classification : 46L07,  46L55,  81S22
Mots clés : Quantum dynamical system, Multiplicative core, Algebra of effective observables.
@article{CML_2018__10_2_51_0,
     author = {Carlo Pandiscia},
     title = {Reversible part of quantum dynamical systems: A review},
     journal = {Confluentes Mathematici},
     pages = {51--74},
     publisher = {Institut Camille Jordan},
     volume = {10},
     number = {2},
     year = {2018},
     doi = {10.5802/cml.50},
     mrnumber = {3928224},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.5802/cml.50/}
}
Carlo Pandiscia. Reversible part of quantum dynamical systems: A review. Confluentes Mathematici, Tome 10 (2018) no. 2, pp. 51-74. doi : 10.5802/cml.50. https://cml.centre-mersenne.org/articles/10.5802/cml.50/

[1] L. Accardi and C. Cecchini: Conditional expectations on von Neumann algebras, J. Funct. Anal. 45 (1982), 245-273. | Article | MR 647075 | Zbl 0483.46043

[2] A. Attal and R. Rebolledo: Quantum stationary states and classical Markov semigroups, Unpublished preprints.

[3] O.E. Barndorff-Nielsen, R. Gill and P.E. Jump: On Quantum Statistical Inference, J.R. Stat. Soc. Ser. B 65 (2003) 775-816. | Article | MR 2017871 | Zbl 1059.62128

[4] M. Blanchard and R. Olkiewiez: Decoherence induced transition from quantum to classical dynamics, Phys. Rev. Lett. 90, (2003), 010403. | Article | MR 1981622

[5] M. Blanchard and M. Hellmich: Decoherence in infinite quantum systems, Quantum Africa 2010: Theoretical and Experimental Foundations of Recent Quantum Technology, (2012) AIP Conf. Proc. 1469:2-15. | Article

[6] B. Blackadar: Operator algebra, Springer (2006). | Article | Zbl 1092.46003

[7] O. Bratteli and D.W. Robinson: Operator algebras and quantum mechanics Vol.I, Springer-Verlag (1979). | Article | Zbl 0421.46048

[8] R. Carbone, E. Sasso and V. Umanitá: Decoherence for positive semigroups on M 2 (), J. Math. Phys. 52 (2011), 032202. | Article | Zbl 1315.81060

[9] R. Carbone, E. Sasso and V. Umanitá: Ergodic quantum Markov semigroups and decoherence, J. Oper. Theory 72(2) (2014), 293–312. | Article | MR 3272033 | Zbl 1389.47115

[10] G.E. Emch: Algebraic methods in statistical mechanics and quantum field theory Wiley-Interscience (1972). | Article

[11] G.E. Emch: Mathematical and conceptual foundations of 20Th-century physics, North Holland (1984). | Article

[12] R.S. Doran and J.M. Fell: Representation of *-algebras , locally compact groups, and Banach *-algebras bundles, Vol. 1, Academic press Inc. (1988). | Article | Zbl 0652.46050

[13] F. Fidaleo: On strong ergodic properties of quantum dynamical systems, Infin. Dimens. Anal. Quantum Probab. Rel. Top. Vol. 12, No. 4 (2009). | Article | MR 2590155 | Zbl 1180.37007

[14] A. Frigerio, Stationary states of quantum dynamical semigroups, Commun. Math. Phys. 63 (1978), 269-276. | Article | MR 522826 | Zbl 0404.46050

[15] A. Frigerio and M. Verri: Long-Time asymptotic properties of dynamical semigroups on W*-algebras, Math Z. (1982). 180 275-286. | Article | Zbl 0471.46048

[16] U. Haagerup and M. Musat: Factorization and dilation problems for completely positive maps on von Neumann algebras, Commun. Math. Phys. 303 (2011) 555-594 . | Article | MR 2782624 | Zbl 1220.46044

[17] M. Hellmich: Decoherence in infinite quantum systems, Phd thesis University of Bielefeld.

[18] R.S. Ingarden, A. Kossakowski and M. Ohya Information dynamics and open systems, Springer Science vol. 86 (1997). | Article | Zbl 0891.94007

[19] A. Jencova and D. Petz: Sufficiency in quantum statistical Inference, Commun. Math. Phys. 263 (2006), 259-276. | Article | MR 2207329 | Zbl 1156.81325

[20] R.V. Kadison: Transformations of states in operator theory and dynamics Topology Vol. 3, Suppl. 2 (1965) 177-198. | Article | MR 169073 | Zbl 0129.08705

[21] U. Krengel: Ergodic theorems, De Gruyter (1985). | Article | Zbl 0575.28009

[22] B. Kummerer: Markov dilation on W * -algebras, J. Funct. Anal. 63 (1985), 139-177. | Article | MR 803091 | Zbl 0601.46062

[23] S. H. Kye: Positive linear maps between matrix algebras which fix diagonals, Linear Algebra Appl. 216 (1995). 239-256 | Article | MR 1319988 | Zbl 0827.15012

[24] P. Lugiewicz and R. Olkiewicz: Classical properties of Infinite quantum open systems, Commun. Math. Phys. 239, (2003), 241–259. | Article | MR 1997441 | Zbl 1031.81010

[25] A. Mohari: A mean ergodic theorem of an amenable group action, Infin. Dimens. Anal. Quantum Probab. Rel. Top. Vol. 17, No. 1 (2014). | Article | MR 3189647 | Zbl 1294.47012

[26] H. Moriyoshi and T. Natsume: Operator algebras and geometry, Amer. Math. Soc. Vol. 237 (2008). | Article | Zbl 1163.46001

[27] B. Sz-Nagy and C. Foiaş: Harmonic analysis of operators on Hilbert space, Regional Conference Series in Mathematics, n.19, (1971). | Article

[28] C. Niculescu, A. Ströh and L. Zsidó: Non commutative extensions of classical and multiple recurrence theorems, Operator Theory 50 (2002), 3-52. | Zbl 1036.46053

[29] C. Pandiscia: Ergodic Dilation of a Quantum Dynamical System, Confluentes Mathematici 6 (2014), no. 1, 77-91. | Article | MR 3266886 | Zbl 1323.46045

[30] V.I. Paulsen: Completely bounded maps and dilations, Pitman Research Notes in Mathematics 146, Longman Scientific Technical (1986). | Zbl 0614.47006

[31] R. Rebolledo: Decoherence of quantum Markov semigroups, Ann. I. H. Poincaré – PR 41 (2005), 349–373. | Article | Numdam | MR 2139024 | Zbl 1075.81040

[32] D.W. Robinson: Strongly positive semigroups and faithful invariant states, Commun. Math. Phys. 85 (1982), 129-142. | Article | MR 667772 | Zbl 0532.46040

[33] E. Stormer: Multiplicative properties of positive maps, Math. Scand. 100 (2007), 184-192. | Article | MR 2331197 | Zbl 1166.46034

[34] E. Stormer: Positive linear maps of operator algebras, Springer-Verlag (2013). | Article | MR 3012443 | Zbl 1269.46003

[35] M. Takesaki, Conditional expectations in von Neumann algebras, J. Funct. Anal. 9 (1972), 306-321. | Article | MR 303307 | Zbl 0245.46089

[36] J. Tomiyama: On the projection of norm one in W * -algebras, Proc. Japan Acad. 33 (1957), 608-612. | Article | MR 96140 | Zbl 0081.11201